# SDR DXTA2025031802728

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500467
- Aircraft time: 5,628 hours, 4,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Out Of Position
- Location: Zone 600 Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING TO IAH ALL THE SUDDEN WE STARTED FEELING VIBRATION AND LOUD HUMMING SOUND WHAT SOUND LIKE A LOOSE LAV CAP.  UPON INSPECTION AFTER LANDING, LAV CAP IS INTACT BUT THE RIGHT SIDE FLAP SEAL IS BEING PUSHED DOWN BY RIGHT INBOARD FLAP. CORRECTIVE ACTION; FOUND LEFT AND RIGHT INBOARD FLAP SEALS HANGING DOWN AND NOT FLUSH TO FLAPS. REMOVED AND REPLACED LEFT AND RIGHT INBOARD FLAP SHROUD PANELS IAW EMB300 MM 57-54-00.
